# SDR SWAA2015080542540

- Difficulty date: June 26, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 63,214 hours, 50,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM INNER CHORD CORRODED BETWEEN BS 976.5 TO 986.5, RBL 46.  R & R BEAM IAW SRM & DWG.
